PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On Lie algebras of generalized Jacobi matrices

Volume 123 / 2021

Alice Fialowski, Kenji Iohara Banach Center Publications 123 (2021), 175-186 MSC: Primary 17B65, 16S35; Secondary 16E40. DOI: 10.4064/bc123-7


In these lecture notes, we consider infinite dimensional Lie algebras of generalized Jacobi matrices $\mathfrak g J(k)$ and $\mathfrak {gl}_\infty (k)$, which are important in soliton theory, and their orthogonal and symplectic subalgebras. In particular, we construct the homology ring of the Lie algebra $\mathfrak g J(k)$ and of the orthogonal and symplectic subalgebras.


  • Alice FialowskiUniversity of Pécs and Eötvös Loránd University
    Budapest, Hungary
  • Kenji IoharaUniv Lyon, Université Claude Bernard Lyon 1
    CNRS UMR 5208, Institut Camille Jordan
    F-69622 Villeurbanne, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image